Toggle Main Menu Toggle Search

ePrints

On the stability of a geodetic no-net-rotation frame and its implication for the International Terrestrial Reference Frame

Lookup NU author(s): Dr David Lavallee, Professor Geoffrey Blewitt

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Kreemer C, LavalleĢe DA, Blewitt G, Holt W

Publication type: Article

Journal: Geophysical Research Letters

Year: 2006

Volume: 33

Issue: 17

Pages: -

Print publication date: 01/01/2006

ISSN (print): 0094-8276

ISSN (electronic): 1944-8007

Publisher: American Geophysical Union

URL: http://dx.doi.org/10.1029/2006GL027058

DOI: 10.1029/2006GL027058


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share